Bao Le Hung's Homepage

Office: Lunt 210
Department of Mathematics, Northwestern University
2033 Sheridan Road, Evanston, IL 60208
E-mail: lhvietbao AT gmail DOT com


I am an Assistant Professor at Northwestern University.

I am interested in Algebraic Number Theory, especially on various aspects of the Langlands Correspondence (global, mod p, p-adic,...) and related aspects in Modular Representation Theory and Geometric Representation Theory.

I am especially interested in studying the moduli space of p-adic local Galois representation, with its links to various flavors of geometric representation theory and the categorical form of the mod p local Langlands correspondence.

My research is partially supported by NSF Grants DMS-1802037 and DMS-1952678.

Here is my CV .

Papers and Preprints

- Colength one deformation rings: results and applications , preprint, 33 pages (with D. Le, S. Morra, C. Park and Z. Qian).

- Extremal weights and a tameness criterion for mod p Galois representations , arXiv:2206.06442 (submitted), 65 pages (with D. Le, B. Levin and S. Morra).

- Serre weights for three-dimensional wildly ramified Galois representations , arXiv:2202.03303 (submitted), 50 pages (with D. Le, B. Levin and S. Morra).

- Serre weights, Galois deformation rings, and local models , Proceedings of the International Colloquium on Arithmetic Geometry, TIFR (to appear), 24 pages (with D. Le).

- Moduli of Fontaine--Laffaille representations and a mod-p local-global compatibility result , arxiv:2109.02720 (submitted), 169 pages (with D. Le, S. Morra, C. Park and Z. Qian).

- Local models for Galois deformation rings and applications , Inventiones Mathematicae , to appear (with D. Le, B. Levin and S. Morra).

- Potential automorphy over CM fields , Annals of Mathematics, to appear (with P. Allen, F. Calegari, A. Caraiani, T. Gee, D. Helm, J. Newton, P. Scholze, R. Taylor, and J. Thorne).

- Serre weights and Breuil's lattice conjecture in dimension three , Forum of Mathematics, Pi 8 (2020), 1-135 (with D. Le, B. Levin and S. Morra).

- Weight elimination in Serre type conjectures, Duke Mathematical Journal 168 (2019) no.13, 2433-2506 (with D. Le and B. Levin).

- Potentially crystalline deformation rings and Serre weight conjectures: Shapes and Shadows , Inventiones Mathematicae 212 (2018), 1-107 (with D. Le, B. Levin and S. Morra).

- Level raising mod 2 and arbitrary 2-Selmer ranks , Compositio Mathematica 152 (2016) no.8, 1576-1608 (with C. Li).

- On the image of complex conjugation in certain Galois representations , Compositio Mathematica 152 (2016) no.7, 1476-1488 (with A. Caraiani).

- Elliptic curves over real quadratic fields are modular , Inventiones Mathematicae 201 (2015), 159-206 (with N. Freitas and S. Siksek).

- Average size of 2-Selmer groups of elliptic curves over function fields , Mathematical Research Letters 21 (2014) no.6, 1305-1339 (with Q.P. Ho and B.C. Ngo).

Thesis

- Modularity of some elliptic curves over totally real fields

Other stuffs

Chair d'Excellence de la FSMP course Algebraic local models and Galois representations .

Last revised Aug. 3rd, 2022